“Abdolnaser Bahlekeh”


IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2017 )

Non IPM Affiliations

Assistant Professor of Gonbad-e Qabus University

Related Papers

1. A. Bahlekeh, A. Mahin Fallah and Sh. Salarian
Specifying the Auslander Transpose in submodule category and its applications
Kyoto J. Math. (2017), DOI: 10.1215/21562261-2018-0010  [abstract]
2. A. Bahlehkeh and Sh. Salarian (Joint with E. Hakimian and R. Takahashi)
Annihilation of cohomology, geneation of modules and finiteness of derived dimension
Quart. J. Math. (Accepted) [abstract]
3. A. Bahlekeh and Sh. Salarian (Joint with A. M. Fallah)
On the Auslander-Reiten conjecture for algebras
J. Algebra 427 (2015), 252-263  [abstract]
4. A. Bahlekeh
(Strongly) Gorenstein flat modules over group rings
Bull. Aust. Math. Soc. 90 (2014), 57-64  [abstract]
5. A. Bahlekeh and Sh. Salarian
Virtual Gorensteinness over group algebras
Kyoto J. Math. (Accepted) [abstract]
6. A. Bahlekeh and Sh. Salarian
New results related to a conjecture of Moore
Archiv der Mathematik 100 (2013), 231-239  [abstract]
7. A. Bahlekeh
Gorenstein injective and injective complete cohomological dimension of groups
Algebra Colloq. (Accepted) [abstract]
8. J. Asadollahi, A. Bahlekeh, A. Hajizamani and Sh. Salarian
On certain homological invariants of groups
J. Algebra 335 (2011), 18-35  [abstract]
scroll left or right